SOARING EAGLE VENTURES PRODUCTS
I'm on blood thinners and my doctor says that I should
discontinue the supplements because my blood might get too thin. What do you
While we are nutritionalists, not medical doctors therefore we cannot offer
you medical advice, it would seem logical that rather than eliminate important
nutrients it would make more sense to have your blood thinning medication properly
adjusted. We suggest that you express your desire to take your supplements to
your physician and have him make drug recommendations accordingly. Another choice
might be to find a physician more open to the benefits of nutrition and pharmaceuticals
when used together.
Do any of these products interact with prescription medications?
Generally there is no cause for concern when taking dietary
supplements. If you have any questions or concerns relative to your medications
you should consult your medical doctor.
heard that other companies are selling the same minerals in a more concentrated
form. What is the difference, what is the truth?
REQUEST YOUR FREE EAGLE PRODUCT INFORMATION PACK: INFOPACK@eagle-min.com